# SDR VTZA97358

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41099
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 14179002
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/BOS - FLT 6576 - DURING TAKEOFF AT 0900 HOURS ON 7-1-97, EXPERIENCED A LT ENGINE OIL PRESSURE GAUGE INDICATION DROP TO 10 PSI.  CREW DID NOT GET THE CAPTION LIGHT.  AIRCRAFT WENT TO GATE WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE DISCREPANCY AND FOUND THE LT ENGINE OIL PRESSURE GAUGE WAS AT FAULT.  MAINTENANCE OPENED A DEFERRED MAINTENANCE ITEM NR 46616 IAW WITH ALL MAINTENANCE PROCEDURES.  MAINTENANCE CLOSED DMI 46616 ON 7-4-97 BY REMOVING AND REPLACING LT OIL PRESSURE TRANSDUCER.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
